A general extension result with applications to convexity, homotheticity and monotonicity
Datos Bibliográficos
| ID | 11284279 |
|---|---|
| Autores | Thomas Demuynck (0000-0003-2957-9223, Ghent University, autor de correspondencia) |
| Año | 2009 |
| Volumen | 57 |
| Número | 1 |
| Páginas | 96-109 |
| Fecha de publicación | 2009-01-01 |
| Open Access | Sí |
| Tipo | ARTICLE |
| Revista | Mathematical Social Sciences (JOURNAL) |
| Identificadores de la revista | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Editorial | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.mathsocsci.2008.08.005 |
| OpenAlex | W2033713905 |
| Idioma | EN |
| Citas recibidas | 2 |
| Referencias citadas | 6 |
Binary number · Binary relation · Closure (psychology · Combinatorics · Convexity · Discrete mathematics · Extension (predicate logic · Function (biology · Inverse · Mathematical analysis · Mathematical economics · Monotonic function · Preference · Preference relation · Preorder · Pure mathematics · Relation (database · Set (abstract data type · Transitive closure · Transitive relation · Computer Science · Decision-Making and Behavioral Economics · Economic theories and models · Game Theory and Voting Systems · Mathematics
| Citas por año | 0,18 |
|---|---|
| Intervalo de citas | 2015 - 2021 (7) |
| Altamente citado | No |